# SDR CA110506003

- Difficulty date: May 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 16,545 hours
- Engine: Ge CF348C5
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70745
- Condition: Failed
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, NEITHER STAB TRIM CHANNELS WOULD ENGAGE. AFTER COMPLETING SPOST TEST, FAULT "H STAB/MCU/ACOFF/PHASE MISSING CH1" AND "H STAB/MCU/ACOFF/PHASE MISSING CH2" DISPLAYED. CHECKED AC SERVICEABLE ALL THE WAY TO THE H STAB ACTUATOR MOTORS. MCU (MOTOR CONTROL UNIT) FOUND TO HAVE SUFFERED A TOTAL FAILURE. BOTH CHANNELS U/S.
